| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vticm5_13.2, -6.5/1.0/171 (sphere/cylinder/axis) implantable collamer lens for patient's left eye (os) damaged during lens setting on (b)(6) 2023.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
B3 - date of event: 19-aug-2023 corrected in initial mdr.B5 - the reporter indicated that a 13.2mm vticm5_13.2, -6.5/1.0/171 (sphere/cylinder/axis) implantable collamer lens for patient's left eye (os) damaged during lens setting on (b)(6) 2023.No patient contact or injury.Cause was reported as device with cause details written as "the lens was damaged when it was retracted during setting".Claim # (b)(4).
Additional Manufacturer Narrative
H6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim #(b)(4).